# SDR HEEA062970

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pinion Gear
- Part number: 6893672
- Condition: Worn
- Location: Gearbox
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  FOUND CAUSE:  PICKOUT IN GEAR TEETH.   REPLACED WITH SERVICEABLE GEAR.  SCRAPPED GEAR.
